MathSciNet Relay Station
MathSciNet bibliographic data
MR840645 54D05 (39B05 54G15)
Maehara, Ryuji On a connected dense proper subgroup of ${\bf R}\sp 2$ whose complement is connected. Proc. Amer. Math. Soc. 97 (1986), no. 3, 556–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement